Rendiconti del Seminario Matematico della Università di Padova


Previous issue  | Next issue  | Most recent Issue | All Issues | RSMUP summary
Volume 143, 2020
 

On a fractional nonlinear equation on a bounded domain of $\mathbb R^n$
Khadijah Sharaf
pp. 1–33
Abstract | Full-Text PDF (284 KB) | Metadata

On the rationality of period integrals and special value formulas in the compact case
Matthew Greenberg and Marco Adamo Seveso
pp. 35–80
Abstract | Full-Text PDF (468 KB) | Metadata

Divisibility and duo-rings
Ulrich Albrecht and Bradley McQuaig
pp. 81–103
Abstract | Full-Text PDF (219 KB) | Metadata

A notion analogous to the discriminant for transcendental elements in certain extensions of local fields
S. Achimescu, V. Alexandru and C.S. Andronescu
pp. 105–112
Abstract | Full-Text PDF (123 KB) | Metadata

Sign-changing solutions of boundary value problems for semilinear $\Delta_{\gamma}$-Laplace equations
Duong Trong Luyen
pp. 113–134
Abstract | Full-Text PDF (203 KB) | Metadata

Closed ideals in the uniform topology on the ring of real-valued continuous functions on a frame
Mostafa Abedi and Ali Akbar Estaji
pp. 135–152
Abstract | Full-Text PDF (198 KB) | Metadata

Pseudo-dualizing complexes and pseudo-derived categories
Leonid Positselski
pp. 153–225
Abstract | Full-Text PDF (646 KB) | Metadata

On $\alpha$-minimizing hypercones
Peter Lewintan
pp. 227–246
Abstract | Full-Text PDF (194 KB) | Metadata

Milnor’s alternative for finitely generated relatively free groups that are locally graded
Waldemar Holubowski and Olga Macedońska
pp. 247–250
Abstract | Full-Text PDF (69 KB) | Metadata